All Journal Entries Journals

VENTING

Feb 25, 2013 - 4 comments

I know I'm not old to some and I know I'm not young to some but I really do hate these medications with a passion. Yes, I know they are helping me achive  a high purpose and getting better but **** damn ****! Sorry for that outburst but it hadto be done. My skin seems like it has deep pores all over, dry cough, mild itching, red bumps, small tanish leasions, lower back and hip & only my right knee seems to feel like someone is taking a baseball bat to them every hour. Really great breath sores in side my mouth and well the mouth is just screwed. I would rather detox off of smack then to ever do this. That's just how I feel. Every other week I want to quit but then I wise up and tell myself I only have 9 wks left. I know this could be much worse then it is but for me it is worse. I would never want someone to go through this pain. I can't even imagin how cancer patients do it. It's a will to fight and live just that much longer. Again I'm just venting. I want my normal silly goofy self back. I want me but a better me. I read these post about post tx and most of them sound like a horror film. I'm scared I won't lie. Not to mention that we are broke and are making rent by the very skin of our teeth. I don't know what to do. God doesn't seem to help then where do I seek to or who?

Comments
Post a Comment
4705307 tn?1447970322
by timothy141, Mar 04, 2013
DAMN!!! I believe we are in an elite group, honesty seems so hard to come by, even here. That was my vent, I am in my 15th week of tx, and have pretty much given up on feeling or acting normal again until next Christmas,LOL. I too have a on going battle with this protocol, at "my age", what am I trying to gain? As the world on me seems to be cascading and at this point cant do *&*%^&* about it, but hold on to the truth, why I made the decision in the first place. Not out the of fear of dying, but a desire to see my grand kids get there shot at life, and hopefully be a positive influence for them, so they may never find themselves fighting a disease they have given to themselves.            

Avatar universal
by rivll, Mar 04, 2013
Star-I am so sorry for what you are going through. I remember your posts right before you started, you were happy and filled with energy and it saddens me so much to read of your suffering.
The good news is, you will survive this. You are young and vibrant and once you finish these meds and are hep.c free you will return to that upbeat happy young woman. Really, you will.
It takes 3-6 months to really get your life back, but you will notice a difference within the first week or two. The people who have long term post tx issues are small in percentage and usually older and/or dealing with other health issues.
It feels like  an eternl hell, but it will be over in the blink of an eye relative to your life span.
Hang in there, hon. I am old enough to be your granny but I have held you in admiration for your courage and fortitude throughout this time.
All the best. Riv

4333925 tn?1359102442
by Star971, Mar 05, 2013
I didn't even think anyone would read my outburst. I know there may be a lot of them out there. Thanks for the laugh Timothy. I really needed it. It just sometime feels like your the only one but in hind sight there are millions of us. Going threw the same crap. I am so thankful for this website. I would be stuck in my sadness, anger, pain. So thank you Riv for believing in me even though u don't know me. I swear I think there should be a walk to support hep c survivors and people on tx. I would love to meet everyone on here!

1648173 tn?1373342935
by getnby, Jul 29, 2013
God will help.....you keep ur faith and truly know in ur heart you have turned it over to God. Your help will come...Just be sure and watch , listen, & look for those answers.  When one door closes another opens....

Post a Comment